# SDR HEEA967659

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Condition: Bearing Failed
- Location: M/R Hub
- Part time: 5,288 hours
- Component: 412010100193
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINDLE NEEDS BEARING REPLACEMENT.
